# SDR FDEA202203080438

- Difficulty date: March 8, 2022
- Submitted: March 9, 2022
- Operation: Air carrier
- Aircraft: N992FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 22912
- Aircraft time: 82,164 hours, 41,724 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Location: N/A
- Stage of operation: TO
- How discovered: V
- Nature of condition: J, N
- Precautionary procedure: C

## Discrepancy

MAIN CARGO DOOR SYS STATUS MESSAGE ON ROLLOUT.  OPERATED MCD SEVERAL TIMES,  COULD NOT DUPLICATE WRITEUP. INSPECTED ALL 4  CAMLOCK SWITCHES FOR SECURITY AND OPERATION, ALL                       CHECK GOOD. THE "MN CARGO DR SYS" STATUS MESSAGE                       STARTED TO APPEAR AFTER THE MCD PRESSURE SWITCH                        S10518 WAS REPLACED ON 1/28/2022, SEE TSI                              52-70/8481. NOTE: THIS PRESSURE SWITCH CAN AND WILL                               CAUSE THIS STATUS MESSAGE TO COME ON. AS A                                        PRECAITIONARY, REPLACED THE MCD PRESS SWITCH S10518                               REF B57 AMM 52-32-15-04 AND INSPECTED THE
